Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Two non-elementary definite integrals
HTML articles powered by AMS MathViewer

by M. S. Corrington PDF
Math. Comp. 7 (1953), 129-131 Request permission
    Karl Pearson, Tables of the Incomplete $\Gamma$-Function. London, H. M. Stationery Office. (Reissue 1934; London, Biometrika Office, University College.) W. Gröbner & N. Hofreiter, Integraltafel. Erster Teil, Unbestimmte Integrale. Vienna, 1949, p. 111, formula 2a.
  • Tables of Fractional Powers, Columbia University Press, New York, 1946. Lyman J. Briggs, Director, National Bureau of Standards; Arnold N. Lowan, Director, Mathematical Tables Project. MR 0016684
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33.0X
  • Retrieve articles in all journals with MSC: 33.0X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Math. Comp. 7 (1953), 129-131
  • MSC: Primary 33.0X
  • DOI:
  • MathSciNet review: 0054108